# SDR DALA2019072204404

- Difficulty date: July 20, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,117 hours, 38,464 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 LT WING STRUCTURE BELOW PANEL 551AT HAS CORROSION. CORRECTIVE ACTION:SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0276:5724-2001/002 00240 REPAIRED AREA PER ERA 579715-14AD REV O. (1181401)
